# SDR 97ZZZX3412

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N192AV
- Make and model: Cessna 208
- Aircraft serial: 20800215
- Propeller: Hartzl HCB3M
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: M10083K
- Condition: Damaged
- Location: Sta 24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER DE-ICE BOOT BURNED OUT AND DAMAGED PROPELLER BLADE AT STA 24.  SUBMITTER STATES A POSSIBLE CAUSE, ROCK NICK ON BOOT.
